# SDR AALA202112200405

- Difficulty date: December 17, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N929NN
- Make and model: Boeing 737*
- Aircraft serial: 33322
- Aircraft time: 25,495 hours, 10,650 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS LAVATORY DOOR HANDLE LOOSE. SECURED LOOSE HANDLE ON LAVATORY DOOR OK FOR SERVICE PER CMM 25-47-63.
